Uniform in Bandwidth Consistency of Smooth Varying Coefficient Estimators
Juan Carlos Escanciano () and
David Jacho-Chávez ()
Economics Bulletin, 2009, vol. 29, issue 3, 1889-1895
We prove the strong consistency, uniformly in the bandwidth, of the smooth varying coefficient conditional least squares estimator. Our results justify data-driven choices of bandwidths, such as Silverman's rule-of thumb, or standard cross-validation, that are usually implemented by most practitioners.
Keywords: Kernel estimators; empirical processes; varying coefficient models (search for similar items in EconPapers)
JEL-codes: C1 C2 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-09-00404
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().